TITLE

Digitoxin

PUB. DATE
November 2009
SOURCE
Reactions Weekly;11/21/2009, Issue 1279, p18
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a man with acute heart failure and digitoxin intoxication who underwent a 12-lead electrocardiogram (ECG) and demonstrated features similar with bidirectional ventricular tachycardia. The ECG revealed a regular right bundle-branch block tachycardia with a narrow QRS complex and alternating right- and left-axis deviation. The presence of atrioventricular dissociation confirmed the origin of the tachycardia as ventricular.
ACCESSION #
45388575

 

Related Articles

  • Verapamil.  // Reactions Weekly;5/4/2013, Issue 1451, p48 

    The article describes the case of a 36-year-old man who developed acute heart failure after receiving verapamil for the treatment of supraventricular tachycardia.

  • Digoxin.  // Reactions Weekly;5/16/2009, Issue 1252, p19 

    The article describes the case of a 90-year-old woman who developed bidirectional ventricular tachycardia during treatment with IV digoxin for heart rate control in acute heart failure. The patient, who had a history of chronic lymphoid leukaemia, coronary artery disease and hypertension, had...

  • Causes and management of drug-induced long QT syndrome. Ayad, Ramy F.; Assar, Manish D.; Simpson, Leo; Garner, John B.; Schussler, Jeffrey M. // Baylor University Medical Center Proceedings;Jul2010, Vol. 23 Issue 3, p250 

    Long QT syndrome (LQTS) is characterized by inherited or acquired prolonged QT interval on the surface electrocardiogram. This can lead to torsade de pointes ventricular tachycardia (TdP VT) and ventricular fibrillation. In the acquired form of the disease, medications from several classes can...

  • Electrocardiogram artifact caused by rigors mimicking narrow complex tachycardia: a case report. Matthias, Anne Thushara; Indrakumar, Jegarajah // BMC Research Notes;2014, Vol. 7 Issue 1, p1 

    Background The electrocardiogram (ECG) is useful in the diagnosis of cardiac and non-cardiac conditions. Rigors due to shivering can cause electrocardiogram artifacts mimicking various cardiac rhythm abnormalities. Case presentation We describe an 80-year-old Sri Lankan man with an abnormal...

  • Tropisetron.  // Reactions Weekly;3/25/2006, Issue 1094, p21 

    The article presents the study "Superventricular Tachycardia and ST Segment Depression After Intravenous Administration of Tropisetron," which appeared in the January 2006 issue of the "European Journal of Anaesthesiology." The results of the ECG are described, as well as the explanation for the...

  • Pilsicainide.  // Reactions Weekly;7/7/2007, Issue 1159, p23 

    The article describes the case of a 51-year-old woman who developed ventricular tachycardia originating from right ventricular outflow tract induced by pilisicainide. The patient was receiving pilsicainide for palpitations due to suspected paroxysmal atrial fibrillation. After a day of being...

  • Flecainide overdose.  // Reactions Weekly;5/2/2009, Issue 1250, p20 

    The article describes the case of a 37-year-old man who was hospitalized with chest discomfort that worsened on inspiration after ingesting an overdose of flecainide. The patient's electrocardiography (ECG) revealed ventricular tachycardia and he was treated with magnesium. His subsequent ECG...

  • Flecainide overdose.  // Reactions Weekly;3/21/2009, Issue 1244, p19 

    The article describes the case of a 16-year-old boy who experienced electrocardiogram (ECG) abnormalities after ingesting an overdose of flecainide. The patient was prescribed with flecainide for supraventricular tachycardia. The clinical presentation of the patient is described, along with the...

  • Dobutamine.  // Reactions Weekly;10/3/2009, Issue 1272, p14 

    The article examines the case of sinus tachycardia caused by dobutamine in a 50-year-old man who had acute heart failure. He was treated with ivabradine and underwent ischaemic cardiomyopathy and insertion of an implantable cardioverter defibrillator. When ivabradine was administered, dobutamine...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics